# SDR SWAA2021081606230

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,984 hours, 35,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ON LOWER LEFT SIDE OF FWD SERVICE DOOR FELL OFF ; / [01] RESECURED EMERGENGY EXIT SIGN N LOWER RIGHT SIDE (LEFT SIDE OF FWD SERVICE DOOR) OPS CHECKS GOOD PER AMM 33-51-00
